# SDR REXA2019112611640

- Difficulty date: October 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 485-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS  [FS= 485 TO FS= 581,9RBL] [FS= 581 TO 661+32, 9LBL/9RBL] [FS= 661+32 TO FS= 693, 9LBL] AT PAX CABIN. (CPAX) (TCI: 53-20-243)
SUMMARY: CORROSION LEVEL 2, ON FLOOR SEAT RAILS IN SECTIONS [FS= 485 TO FS= 581,9RBL] [FS= 581 TO 661+32, 9LBL/9RBL] [FS= 661+32 TO FS= 693, 9LBL] AT PAX CABIN.THEY WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG. A07)
